Alert archive / Arkansas / Flash Flood Warnings in 2020
Flash Flood Warning 35, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Jun 21, 2020, 10:43 PM CDT for 6 counties in Arkansas. It was in force for 7 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2020, 10:43 PM CDT (03:43 UTC)
- Expired
- Jun 22, 2020, 5:15 AM CDT
- In force
- 7 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hempstead County, AR, Howard County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR
The radar
The Shreveport radar (KSHV), 137 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 11:00 PM CDT | FLASH FLOOD | Hope, AR | SEVERAL STREETS CLOSED IN THE CITY LIMITS. |
| Jun 21, 11:15 PM CDT | FLASH FLOOD | Hope, AR | HIGH WATER REPORTED OVER SEVERAL ROADWAYS IN AND NEAR HOPE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1729 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1435 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
384
WGUS54 KSHV 220343
FFWSHV
ARC057-061-081-091-099-133-220645-
/O.NEW.KSHV.FF.W.0035.200622T0343Z-200622T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
1043 PM CDT Sun Jun 21 2020
The National Weather Service in Shreveport has issued a
* Flash Flood Warning for...
Hempstead County in southwestern Arkansas...
Southeastern Howard County in southwestern Arkansas...
Southeastern Little River County in southwestern Arkansas...
North Central Miller County in southwestern Arkansas...
Western Nevada County in southwestern Arkansas...
Southeastern Sevier County in southwestern Arkansas...
* Until 145 AM CDT.
* At 1043 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 5 inches of rain
have fallen. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Hope, Prescott, Emmet, Blevins, Perrytown, Tollette, Fulton,
Washington, Bodcaw, Saratoga, Ozan, McNab, Oakhaven, Sutton,
Bright Star, Red Bluff, Laneburg, Falcon and Millwood.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
LAT...LON 3381 9407 3386 9370 3387 9345 3384 9335
3345 9333 3345 9348 3354 9348 3356 9368
3357 9394 3371 9405
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 3 HOURS
$$
243 follow-up statements
416
WGUS54 KSHV 220637
FFWSHV
ARC057-061-081-091-099-133-220815-
/O.EXT.KSHV.FF.W.0035.000000T0000Z-200622T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
137 AM CDT Mon Jun 22 2020
The National Weather Service in Shreveport has extended the
* Flash Flood Warning for...
Hempstead County in southwestern Arkansas...
Southeastern Howard County in southwestern Arkansas...
Southeastern Little River County in southwestern Arkansas...
North Central Miller County in southwestern Arkansas...
Western Nevada County in southwestern Arkansas...
Southeastern Sevier County in southwestern Arkansas...
* Until 315 AM CDT.
* At 137 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 5 inches of rain
have fallen. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Hope, Prescott, Emmet, Blevins, Perrytown, Tollette, Fulton,
Washington, Bodcaw, Saratoga, Ozan, McNab, Oakhaven, Sutton,
Bright Star, Red Bluff, Laneburg, Falcon and Millwood.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3381 9407 3386 9370 3387 9345 3384 9335
3345 9333 3345 9348 3354 9348 3356 9368
3357 9394 3371 9405
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 3 HOURS
$$
24904
WGUS54 KSHV 220801
FFWSHV
ARC057-061-091-099-221015-
/O.EXT.KSHV.FF.W.0035.000000T0000Z-200622T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
301 AM CDT Mon Jun 22 2020
The National Weather Service in Shreveport has extended the
* Flash Flood Warning for...
Hempstead County in southwestern Arkansas...
Southeastern Howard County in southwestern Arkansas...
Northeastern Miller County in southwestern Arkansas...
Western Nevada County in southwestern Arkansas...
* Until 515 AM CDT.
* At 301 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 6 inches of rain
have fallen. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Hope, Prescott, Emmet, Blevins, Perrytown, Tollette, Fulton,
Washington, Bodcaw, Saratoga, Ozan, McNab, Oakhaven, Sutton,
Laneburg, Falcon and Bright Star.
Although rain is coming to an end, flooding will remain a hazard for
a few more hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3382 9397 3386 9370 3387 9345 3384 9335
3345 9333 3345 9348 3354 9348 3356 9368
3360 9381 3368 9395 3375 9395
FLASH FLOOD...RADAR INDICATED
$$
12903
WGUS74 KSHV 220801
FFSSHV
Flash Flood Statement
National Weather Service Shreveport LA
301 AM CDT Mon Jun 22 2020
ARC081-133-220811-
/O.CAN.KSHV.FF.W.0035.000000T0000Z-200622T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Little River AR-Sevier AR-
301 AM CDT Mon Jun 22 2020
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN LITTLE RIVER
AND SOUTHEASTERN SEVIER COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3382 9397 3386 9370 3387 9345 3384 9335
3345 9333 3345 9348 3354 9348 3356 9368
3360 9381 3368 9395 3375 9395
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 10:13 PM CDT, 30 minutes earlier.
Area forecast discussion, Jun 21, 10:13 PM CDT, 30 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1013 PM CDT Sun Jun 21 2020 .SHORT TERM.../Tonight/ The evening mosaic radar imagery continues to indicate a broad MCV spinning between FSM and RUE, with convection having become enhanced across the very moist and unstable environment to its SSE over the Nrn sections of SW and SCntrl AR, where PW's near 2" and MLCapes of 1500-2000 J/KG persist. With the air mass becoming stabilized with the increasing convection, the primary threat tonight will focus to a heavy rain and potential flood threat, as a 20-30kt SWrly low level flow continues to feed into the MCV as drifts slowly E overnight. Whereas the 12Z and 00Z global models have been underdoing the QPF thus far, a few of the latest CAMs including the HRRR, ARW, and RAP suggest that widespread 2-5+ inch QPF are likely across portions of SW and SCntrl AR, although each vary in the exact location of the higher totals. The highest confidence though for seeing the potential for flash flooding is only across a small area from Howard to Hempstead and Nevada Counties, as well as Union County, but these areas have remained drier than normal over the last month and should be able to take most of these rains and thus, a Flash Flood Watch will not be issued with the forecast update. Also of note is the ongoing MCS across NW OK, which is quickly advancing SE across Wrn into Ncntrl OK attm, with the 00Z CAMs suggesting that this complex will hold together (although in a weakened state) mainly NW of I-30 into extreme NE TX/SE OK/adjacent SW AR by and just prior to 12Z. With this complex moving across much of Cntrl and Ern OK overnight which remains more stable than areas to the SSW over Srn OK/NW TX, this MCS should weaken as it approaches the region, and should remain progressive enough such that the flash flood potential over McCurtain County should be reduced in wake of the widespread 2.5-5 inches of rain that fell earlier today. For the evening update, did raise pops considerably to categorical/likely over the Nrn sections of SW AR, while also beefing up pops to likely/high chance farther WNW after 06Z for SE OK/extreme NE TX. Given the uncertainties of the NW OK MCS late tonight, did not make any changes to the pops Monday, although a cold pool/outflow boundaries from this convection should help focus at least sct convection during the day farther SE across the remainder of the region. Did lower min temps a bit tonight across the rain cooled areas of SE OK/SW AR, while also removing pops for Lower E TX/much of N LA where the seabreeze convection has diminished and the air mass having stabilized. Zone update already out...grids will be available shortly. 15 && .PREV DISCUSSION... /issued 728 PM CDT Sun Jun 21 2020/ AVIATION... VFR conditions will continue this evening, with the sct convection winding down for the most part with the stabilizing air mass. However, the exception will remain over the Nrn and NE sections of SW/Scntrl AR, near and E of an MCV that will drift E into SCntrl AR overnight. Thus, sct convection will remain prevalent near and N of the ELD terminal tonight, and thus have continued VCTS mention here through much of the overnight period. Otherwise, elevated convective debris will linger overnight, with low MVFR/possibly IFR cigs develop around or just prior to 12Z Monday areawide, which look to linger through much of the morning before becoming VFR by late morning/early afternoon. However, some uncertainty with the duration of these cigs exist as a SE moving convective complex (MCS) over Srn KS/NW OK will slide SE through OK overnight, which may enter SE OK/portions of NE TX by/shortly before 12Z Monday as it decays. Thus, a cold pool from this decaying convection may shift SE across the region by mid to late morning, thus focusing at least sct convection with the aid of diurnal heating. An earlier cold pool/outflow bndry would tend to quickly scatter/lift any low cigs Monday morning, with sct convection primarily affecting Deep E TX/N LA/SCntrl AR during the afternoon. Have added VCTS to all but the TYR/GGG/TXK terminals Monday afternoon. S winds 6-12kts tonight will become SSW 10-15kts with higher gusts after 15Z. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 75 91 74 84 / 10 40 40 90 MLU 72 91 74 87 / 20 50 30 90 DEQ 69 87 69 85 / 60 60 80 80 TXK 72 88 71 81 / 50 50 80 90 ELD 70 89 71 82 / 70 40 70 90 TYR 75 91 71 84 / 10 40 50 80 GGG 75 91 71 85 / 10 30 40 90 LFK 74 92 73 87 / 10 40 20 90 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 15
Hazardous weather outlook, Jun 21, 12:21 PM CDT, 10 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1221 PM CDT Sun Jun 21 2020 ARZ050-051-059>061-070>073-LAZ001>006-012>014-OKZ077-TXZ096-097- 108>112-124>126-136>138-221730- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Bienville- Jackson-Ouachita-McCurtain-Red River-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison- 1221 PM CDT Sun Jun 21 2020 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... Showers and thunderstorms will continue to develop across SE Oklahoma, SW Arkansas, and areas of East Texas/North Louisiana north of Interstate 20, as a remnant MCV moves across the ArkLaTex through the afternoon hours. Locally heavy rain, with amounts over 2 inches, will be possible in many locations. A couple of isolated severe thunderstorms cannot be completely ruled out. Damaging winds will be the primary threat. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms will remain possible every day from Monday through Saturday. Widespread thunderstorms are expected Tuesday and Wednesday. A few severe storms cannot be completely ruled out. Damaging winds will be the primary threat. In addition, locally heavy rainfall could lead to isolated flooding. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters may be needed today. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LAZ010-011-017>022-TXZ149>153-165>167-221730- De Soto-Red River-Sabine-Natchitoches-Winn-Grant-Caldwell- La Salle-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina- San Augustine- 1221 PM CDT Sun Jun 21 2020 This Hazardous Weather Outlook is for portions of north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Isolated to widely scattered thunderstorms will be possible today. The strongest storms may produce gusty winds and brief heavy rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms will remain possible every day from Monday through Saturday. Widespread thunderstorms are expected Tuesday and Wednesday. A few severe storms cannot be completely ruled out. Damaging winds will be the primary threat. In addition, locally heavy rainfall could lead to isolated flooding. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters is not anticipated through tonight.
In the hours before
Special weather statement, Jun 21, 8:28 PM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
828 PM CDT Sun Jun 21 2020
ARZ060-220200-
Hempstead AR-
828 PM CDT Sun Jun 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HEMPSTEAD COUNTY UNTIL
900 PM CDT...
At 827 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fulton, or 10 miles west of Hope, moving east northeast at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Hope, Perrytown, Fulton, Washington, McNab and Oakhaven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3391 9346 3360 9354 3354 9379 3355 9378
3356 9379 3355 9380 3356 9381 3357 9383
3361 9381 3361 9383 3362 9384 3373 9384
TIME...MOT...LOC 0127Z 250DEG 16KT 3365 9378
24Local storm report, Jun 21, 8:54 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
854 PM CDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HAIL 2 S OAKHAVEN 33.70N 93.62W
06/21/2020 E0.75 INCH HEMPSTEAD AR TRAINED SPOTTER
&&
ASSpecial weather statement, Jun 21, 9:12 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
912 PM CDT Sun Jun 21 2020
ARZ073-220300-
Union AR-
912 PM CDT Sun Jun 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION COUNTY UNTIL 1000
PM CDT...
At 912 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wesson, or 10 miles northwest of Junction City, moving northeast at
30 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
El Dorado, Smackover, Norphlet, Calion, Lisbon, Wesson, Cairo,
Newell, Three Creeks and Kenova.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3330 9247 3328 9246 3301 9279 3302 9284
3311 9298 3337 9279 3339 9276 3338 9273
3336 9268 3337 9265 3336 9260 3337 9259
3335 9253 3332 9252 3333 9250 3330 9246
TIME...MOT...LOC 0212Z 214DEG 27KT 3313 9285
24Local storm report, Jun 21, 9:30 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
930 PM CDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG HOPE 33.67N 93.59W
06/21/2020 HEMPSTEAD AR 911 CALL CENTER
TREES AND POWER LINES DOWN ACROSS THE
COUNTY.
&&
ASSpecial weather statement, Jun 21, 9:47 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Shreveport LA
947 PM CDT Sun Jun 21 2020
ARZ059-060-220330-
Hempstead AR-Little River AR-
947 PM CDT Sun Jun 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER AND
SOUTHERN HEMPSTEAD COUNTIES UNTIL 1030 PM CDT...
At 947 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fulton, or 12 miles east of Ashdown, moving east at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hope, Perrytown, Fulton, McNab, Patmos, Oakhaven and Red Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3350 9349 3353 9378 3355 9378 3354 9380
3356 9379 3357 9383 3361 9382 3360 9383
3361 9386 3357 9390 3358 9393 3355 9394
3358 9397 3355 9397 3355 9398 3373 9397
3374 9348
TIME...MOT...LOC 0247Z 273DEG 20KT 3364 9391
24Special weather statement, Jun 21, 10:38 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1038 PM CDT Sun Jun 21 2020
ARZ051-060-220445-
Howard AR-Hempstead AR-
1038 PM CDT Sun Jun 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HEMPSTEAD AND
SOUTHEASTERN HOWARD COUNTIES UNTIL 1145 PM CDT...
At 1038 PM CDT, Doppler radar was tracking a strong thunderstorm near
Saratoga, or 11 miles south of Mineral Springs, moving east at 10
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hope, Perrytown, Fulton, Washington, Saratoga, McNab, Oakhaven and
Bright Star.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3351 9350 3360 9381 3361 9382 3361 9383
3362 9385 3361 9386 3363 9387 3363 9389
3364 9390 3363 9392 3365 9390 3367 9392
3365 9394 3367 9397 3371 9397 3371 9396
3372 9395 3377 9395 3382 9349
TIME...MOT...LOC 0338Z 275DEG 10KT 3371 9390
24The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:28 PM CDT | Special Weather Statement | SHV | Hempstead | 32 min |
| Jun 21, 8:43 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Union | 30 min |
| Jun 21, 8:45 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 60 min |
| Jun 21, 9:12 PM CDT | Special Weather Statement | SHV | Union | 48 min |
| Jun 21, 9:41 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Nevada | 64 min |
| Jun 21, 9:47 PM CDT | Special Weather Statement | SHV | Hempstead | 43 min |
| Jun 21, 10:38 PM CDT | Special Weather Statement | SHV | Hempstead | 67 min |
| Jun 21, 11:13 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Nevada | 62 min |
| Jun 22, 12:20 AM CDT | Special Weather Statement | SHV | Hempstead | 55 min |
| Jun 22, 12:29 AM CDT | Flash Flood Warning | SHV | Hempstead, Howard, Nevada, Sevier | 5 hr |
| Jun 22, 2:12 AM CDT | Special Weather Statement | SHV | Nevada | 48 min |
| Jun 22, 3:04 AM CDT | Special Weather Statement | SHV | Union | 56 min |
Nearby
Flash Flood Warnings in Arkansas, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.